Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Taking Pregablin for anxiety. Does it interfere with ECG readings?

User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 2106 Questions
Hi my ecg reading was: P/PR: 102/154ms QRS: 90ms QT/QTc: 402/427 ms P/QRS/T axis Heart rate: 68 bpm it said minor inferior repolarization disturbance, consider ischemia, LV overload or aspecific change. What does this mean? Do i need to see s cardiologist? Im 29 im on pregablin for anxiety 150mg 3 x a day could this have affected it?
Posted Mon, 2 Dec 2013 in Heart Attack
Answered by Dr. Benard Shehu 1 hour later
Brief Answer: ECG results typical for young people as u... Detailed Answer: Hi, Your ECG results are typical for the young people as you and are indicative for repolarisation abnormality (that isn't necessary a sign of disease). There is no sign of ischemia or other disease. However, to rule out any aspecificchange in heart, I'd suggest to do the cardiac echo and stress test ECG. With regards to Pregabalin, it does not interfere with your ECG results. Hope it answered to your inquiry! If you have more questions, do not hesitate to contact me again! Dr.Benard
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Emergency Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor